# SDR CA030211010

- Difficulty date: January 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 10,424 hours
- Engine: Pwa PT6A28
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: 1003840403
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW RETRACTED WING FLAPS AND TAXIED TO APRON.  UPON DEPARTING THE AIRCRAFT, AN ODOR WAS DETECTED IN CABIN AROUND WING FLAP MOTOR POSITION AND FLAP SYSTEM CIRCUIT BREAKER WAS POPPED. ALL OTHER SYSTEMS WERE OPERATING NORMAL DURING GROUND CHECKS. AIRCRAFT RETURNED TO BASE WITH THE WING FLAP SYSTEM DISABLED, AND A FLAPLESS LANDING WAS CARRIED OUT. THE FLAP MOTOR/GEARBOX WAS INSPECTED AND FOUND TO BE INOPERATIVE, WITH AN ACCOMPANYING BURNT ODOUR. THE FLAP MOTOR/GEARBOX WAS REPLACED WITH AN OH UNIT PN 100-524073-1 AND FLAP RIGGING CHECKS CARRIED OUT. SYSTEMGROUND-CHECKED AND FOUND TO BE OPERATIONAL.
